# SDR UALA2013032902025

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 38,418 hours, 16,661 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SIDE STICK XMIT TRIGGER SWITCH-INTERMITTENTLY ENGAGING IN XMIT IN OFF POSITION.  REPLACED CAPT'S PTT SWITCH ON SIDE STICK, OPS NORMAL.
